# SDR SWAA2021112933842

- Difficulty date: October 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BETWEEN BS 380 TO BS 400 BL0 AT PASSENGER CABIN ; 2021-487809 / [01] REPLACED ANGLE LOCATED BETWEEN BS 380 TO BS 400 BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; DWG 143A5400; SH 38; REV. A; AND SRM 51-40-02; SEE INDIVIDUAL SIGNOFFS BELOW.; [02] CORRECTIVE ACTION COMPLETED. RII
